# SDR DJFA2006193

- Difficulty date: February 7, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N181CW
- Make and model: Gulstm GIV
- Aircraft serial: 1001
- Aircraft time: 13,363 hours, 6,811 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310212
- Part serial: 99131H7132
- Condition: Cracked
- Location: Cockpit
- Part time: 6,058 hours, 3,128 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 889856, DURING CRUISE FLIGHT AT FL 400 THE OUTER PLY OF THE CO-PILOTS WINDSHIELD SHATTERED.  THE CREW DONNED THEIR OXYGEN MASKS, DECLARED AN EMERGENCY AND DIVERTED THE AIRCRAFT WHERE AN UNEVENTFUL LANDING WAS MADE.  THE WINDSHIELD WAS REPORTED TO HAVE AN APPEARANCE OF BEING OVERHEATED.  MAINTENANCE REPLACED THE CO-PILOTS WINDSHIELD, AND TEMPERATURE CONTROLLER.  THE REMOVED TEMPERATURE CONTROLLER IS A PN 574-3, WITH SN 0959.  OPERATIONAL CHECKS OF THE WINDSHIELD HEAT SYSTEM WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
